MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848281
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens healthineers on (b)(6) 2025 that a malfunction occurred while operating the artis q ceiling.A patient with a myocardial infarction was admitted to the catheterization lab for surgery.After the equipment was turned on, the large screen in the catheterization lab showed no signal, preventing the doctor from performing the catheter placement procedure.The operator immediately called siemens healthineers customer service hotline who directed the customer to unplug and plug the signal cable at the back of the main unit.After restarting, the device returned to normal.The entire process took approximately 20 minutes, which delayed the patient's surgery to some extent.After the device was restored, the surgery proceeded smoothly, and the patient recovered well post-surgery.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens healthineers is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
The investigation of the reported event was completed with the following results.Analysis of the system log files confirmed that the device remained in normal operational mode throughout the event, although the live video signal on the exam room monitor was unstable, preventing the physician from performing the catheter placement procedure.Siemens local service/tech support was contacted and responded promptly, providing instructions on how to reseat the dvi-dp male / dvi-i female (digital visual interface¿displayport male / digital visual interface¿integrated female) adapter and restart the system.Following these actions, full system functionality was restored within approximately 20 minutes.Further analysis identified improper seating of the dvi-dp male / dvi-i female adapter between the image acquisition system (ias) live output and the dvi cable connected to the exam room monitor as the root cause of the issue.No component failure was identified, and no parts were replaced.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key23802018
Report Number3004977335-2025-00144
Device Sequence Number9360456
Product Code OWB
UDI-Device Identifier04056869009988
UDI-Public(01)04056869009988
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848281
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown